# SDR DHL2001709009

- Difficulty date: June 14, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FL350 WITH A/P ENGAGED AND ELEVATOR IN A OR B MODE, A/P PITCHES UP AND WILL NOT HOLD ALTITUDE.  (BEGINS ALTITUDE OSCILLATION AND OVER CORRECTS WITH TRIM).  AUTOPILOT DEFERRED PER DHL MEL 22-1 CAT B, DMI 6023 PLACARD INSTALLED.  COULD NOT DUPLICATE ON GROUND.  SWAPPED CAPTS AND AUCX GYRO FOR TROUBLESHOOTING.  OPS CHECKS GOOD IAW B727 MM 23-11-01 AND 34-22-21.  DMI 6023 CLEARED.
